MAUDE Adverse Event Report: OVESCO ENDOCOPY AG GASTRODUODENAL FTRD SET; GASTRODUODENAL FTRD SYSTEM SET

OVESCO ENDOCOPY AG GASTRODUODENAL FTRD SET; GASTRODUODENAL FTRD SYSTEM SET
Model Number FTRD 13
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Internal Organ Perforation (1987)
Date of Event 01/31/2024
Type of Reportable Event Serious Injury
Event or Problem Description
During an intervention in the upper gi tract for eftr, clip deployment was not visually verified before performing resection.The resulting perforation was closed with otsc.The patient recovered without further treatment.
 
Additional Manufacturer Narrative
Since the affected device was discarded, no technical evaluation was possible, and the analysis is based on the information provided by the user.The clip release was not optically verified before executing the snare resection.Such observation of clip release is mandated by the device's ifu.Perforation is a known procedural complication in the resection of lesions.The inspection of the production quality records showed no abnormalities that indicate a product-related defect.Note: this report is a retrospective submission of complaints from the year 2024.

Brand Name
GASTRODUODENAL FTRD SET
Common Device Name
GASTRODUODENAL FTRD SYSTEM SET
Manufacturer (Section D)
OVESCO ENDOCOPY AG
friedrich-miescher-strasse 9
tübingen, 72076
GM  72076
Manufacturer (Section G)
OVESCO ENDOCOPY AG
friedrich-miescher-strasse 9
tübingen, baden württemberg 72076
GM   72076
MDR Report Key22017622
Report Number3006696607-2025-00034
Device Sequence Number9446917
Product Code PKL
UDI-Device Identifier04260206310655
UDI-Public4260206310655
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K200684
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/09/2026
Device Model NumberFTRD 13
Device Catalogue Number200.72
Device Lot Number847807
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2024
Initial Report FDA Received Date05/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age70 YR
Patient SexUnknown
Patient Weight65 KG